A member asked:
Disclaimer

I have a headache and I took 2 Extra Strength Excedrin about 2 hours age. But I think I it is a sinus. When can I take Advil (ibuprofen) for cold and sinus?

1 doctor answer
Dr. PHILLIP KIM
14 years experience in General Practice
Every 4-6 hours: i prefer otc Advil, motrin, alleve for sinus headaches since these will have anti-inflammatory effects than tylenol (acetaminophen).
Answered on Oct 1, 2015
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 29-year-old male asked:
Dr. Adam Lewis
34 years experience in Neurosurgery
Common cold: Yes. It is safe to take the ibuprofen and DayQuil. Try gargling frequently with warm salt water to relieve the sore throat. Humidifiers and saline nas ... Read More
3
3 thanks
A female asked:
Dr. Parul Krishnamurthy
33 years experience in Obstetrics and Gynecology
Yes: not on an empty stomach though. Also, if headaches are recurrent, please discuss this with your doctor
A 51-year-old female asked:
Dr. Kathy Robinson
31 years experience in Family Medicine
Not immediately: After taking 4 advil (ibuprofen) you should wait at least 8 hours before taking excedrin.
2
2 thanks
A 51-year-old male asked:
Dr. Oscar Novick
57 years experience in Pediatrics
Pain killers: You can take both painkillers, but you may end up with an upset stomach.
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month